[Sick sinus syndrome after chemotherapy for malignant lymphoma with right atrial tumor at initial presentation].
Аннотация
A 56-year-old man was admitted complaining of throat discomfort and dyspnea. He was given a diagnosis of diffuse large B-cell lymphoma on the basis of findings from tumor biopsy specimens of his left pharynx. MRI tomograms and ultrasonic cardiograms revealed a right atrial tumor causing tricuspid stenosis. Although chemotherapy rendered the cardiac tumor indistinct on MRI and UCG images, gallium-67 scintigraphy still demonstrated abnormal cardiac uptake. After 6 courses of CHOP therapy, sick sinus syndrome with syncope suddenly developed in the patient. A cardiac pacemaker was immediately implanted, and radiotherapy was started. The patient's sinus rhythm returned to normal shortly afterward, and the gallium-67 uptake eventually disappeared. In this case gallium-67 scintigraphy was the only diagnostic procedure capable of detecting evidence of residual disease.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.